Discussions that mention miralax

General Health board


For the past couple months, my lower stomach has been very very bloated. (between 5 and 7 inches bigger than normal.) but my body comp shows I'm losing body fat and gaining lean weight...but my stomach is bigger! Could any of my meds or maybe a combo of the meds be causing it? My doctor put off the water retention as from the heat but it's fall now and pretty chilly out here in New York state...I keep my sodium intake under 2000 mg a day and only drink water.


Here is a list of medications I take:

Cymbalta
Neurontin
Buspar
Levothyroxine
Vesicare
Lisinopril
Ortho Tri Cylcen
Miralax


Could any of these be causing the bloating or making it worse? What else could it be? Should I go to my ob/gyn? I have an appointment in Nov for my annual pap...past ultrasounds have been normal except small fibroids...could they have grown and be causing the stomach bloating? Or something? I don't know. HELP! :confused:
Miralax, Cymbalta and Ortho can cause bloating. Miralax especially.
[QUOTE=AuntieLeela;3753215]Miralax, Cymbalta and Ortho can cause bloating. Miralax especially.

I don't take Miralax everyday though...I go through periods of constipation and periods of diarrhea...so I don't take it when I have diarrhea.